# SDR MWEA011446

- Difficulty date: November 20, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: J0602283
- Condition: Misdrilled
- Location: F.S. Sta. 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR JAMB WEB (GUSSET) MISDRILLED 2 PLACES AT FUSELAGE STATION 377.5 AND LONGERON 29 RIGHT  --  REMOVED, FABRICATED AND INSTALLED WEB REPAIR.
